Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

Add your review

$10.87

Last updated on July 2, 2020 6:28 am

$10.87

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare

Basic Care Naproxen Sodium Tablets, 300 Count (Pack of 1)

$10.87  in stock
1 new from $10.87
Free shipping
Buy Now
Amazon.com
as of July 2, 2020 6:28 am

Features

  • ACTIVE INGREDIENT: The active ingredient in Basic Care All Day Pain Relief, Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient
  • STRENGTH TO LAST 12 HOURS: Pain reliever and fever reduction for up to 12 hours
  • PAIN RELIEVER: Temporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and the common cold Also temporarily reduces fever
  • NAPROXEN SODIUM: A nonsteroidal anti-inflammatory drug (NSAID) used as a pain reliever/fever reducer
  • FOR ADULTS AND CHILDREN 12 YEARS AND OLDER: Children under 12 years: ask a doctor

Aleve Liquid Gels, Naproxen Sodium Capsules 220 mg (NSAID), Pain Reliever/Fever Reducer, Fast Pain Relief, 120 Count

$21.03
$13.08  in stock
4 new from $13.07
Free shipping
Buy Now
Amazon.com
as of July 2, 2020 6:28 am

Features

  • Aleve is Proven Stronger* & Longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
  • Just Two pills for all day pain relief. Each pill has the strength to last 12 hours.
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels for up to 12 hours.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

$25.54
$12.99  in stock
6 new from $12.11
Free shipping
Buy Now
Amazon.com
as of July 2, 2020 6:28 am

Features

  • Aleve is the #1 Orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain.
  • Only Aleve Works at the Site of Pain All Day with Just Two Pills. Aleve is different, unlike Tylenol and Advil, each Aleve caplet has the strength to last 12 hours.**
  • Get Fast, Continuous Pain Relief with Aleve Liquid Gels.
  • The Aleve Easy Open Cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control. Easy Open cap is not child resistant.
  • Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that has provided temporary relief from minor aches and pains for 25 years.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count”

Your email address will not be published. Required fields are marked *

Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count
Aleve Liquid Gels with Easy Open Arthritis Cap, Naproxen Sodium, 220mg (NSAID) Pain Reliever/Fever Reducer, 80 Count

$10.87

Health Products Blog
Logo
Login/Register access is temporary disabled
Compare items
  • Total (0)
Compare
0